# SDR UIEA2019081305027

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - LT BODY FAIRING (191KL) SUPPORT BEAM AT STA 1241 FOUND CRACKED. FX - LT BODY FAIRING (191KL) SUPPORT BEAM REPAIRED IAW SRM 51-70-11 FIGURE 1 AND SRM 53-00-71-2R-1 REPAIR 1, FIG 201, NOTES A.
